| Model Number |
EQUINOXE HUMERAL STEM PRIMARY PRESS FIT 12MM |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a 67 yo male patient, initial right shoulder implanted on (b)(6) 2018, underwent a revision procedure on (b)(6) 2023, approximately 5 years 8 months post the initial procedure.The surgeon revised the patient due to a loose stem.All components in the humerus were explanted and the glenoid side was left alone.They were revised to a competitor¿s devices.X-rays were provided.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No device returns are anticipated as the hospital does not release them.A device image was provided.No further information.
Additional Manufacturer Narrative
D10: concomitants: 5215003, 300-10-45 - equinoxe replicator plate 4.5mm o/s; 5205280, 300-20-02 - equinox square torque define screw drive kit; 5142925, 310-02-50 - equinoxe, humeral head tall, 50mm (beta); 5321737, 314-13-13 - equinoxe cage glenoid medium, beta.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision may have been due to humeral loosening.However, this can not be confirmed from the information provided.Potential contributions of user and patient-related issues could not be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.